×

zbMATH — the first resource for mathematics

A fundamental solution for a subelliptic operator. (English) Zbl 0256.35020

MSC:
35H10 Hypoelliptic equations
35C05 Solutions to PDEs in closed form
35B45 A priori estimates in context of PDEs
43A80 Analysis on other specific Lie groups
42B25 Maximal functions, Littlewood-Paley theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Annals of Mathematics Studies, No. 75. · Zbl 0247.35093
[2] J. J. Kohn, Pseudo-differential operators and non-elliptic problems, Pseudo-Diff. Operators (C.I.M.E., Stresa, 1968) Edizioni Cremonese, Rome, 1969, pp. 157 – 165.
[3] J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443 – 492. · Zbl 0125.33302 · doi:10.1002/cpa.3160180305 · doi.org
[4] Hans Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155 – 158. · Zbl 0078.08104 · doi:10.2307/1970121 · doi.org
[5] E. V. Radkevič, Hypoelliptic operators with multiple characteristics, Mat. Sb. (N.S.) 79 (121) (1969), 193 – 216 (Russian).
[6] E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 173 – 189.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.